# SDR QXEA200600986

- Difficulty date: April 2, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION AROUND NUT PLATE SCAN HOLE ON APERTURE FOR CARGO BAY PANEL 144HZ.  REPAIRED IAW DHC-8-200 SRM 51-40-00, 51-40-11, 51-00-2, 5300-21 AND 51-20-11.
